# SDR AT0700068

- Difficulty date: April 11, 2006
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND VENT BOX CRACKED.  INSTALLED DOUBLER REPAIR AT RIGHT HAND VENT BOX IAW AIRTRAN T/C 17-5320-2023.
